# SDR DALA2025042103064

- Difficulty date: April 19, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 76,340 hours, 29,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0922331) CORROSION WEB - INTERCOSTAL LOCATED BTW BS492 TO BS500A AT LEVEL STR2 6R AT FWD CARGO COMPARTMENT. REPLACED SHIELD LOCATED BTW BS492 TO BS500A AT LEVEL STR26R AT FWD CARGO COMPARTMENT AS PER B737-800 SRM 51-10-02-0G ITEM 9, SRM 51-40-02-0G AND DWG 143A0080.
